Top answers from doctors based on your search:
Disclaimer

Can you take NyQuil after a glass of wine

A 31-year-old member asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Amounts matter: Nyquil is 25% alcohol - but you don't drink a goblet of it. Table wine has a max of 14%, but many have a glass or more. So, it depends - right?
1
1 thank
Dr. Adam Front
26 years experience Clinical Psychology
Alcohol in Nyquil: Nyquil is 25% alcohol by volume - that is 50 proof. Table wine is usually 12% by volume. Hard liquor is usually 80 or 100 proof (40-50%).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 56-year-old female asked:
Dr. Olav Jaren
18 years experience Neurology
Should be ok: Yes, this should be safe. There is no interaction, but both can make you feel sleepy. Be careful about your alertness if you need to drive.
1
1 thank
A 31-year-old female asked:
Dr. Mansoor Jatoi
8 years experience Internal Medicine
No no! : alcohol and benzodiazepines can be a lethal combination. You will not get a physician on here to give you the OK to take the pill any periodof time af ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Christopher Bojrab
27 years experience Psychiatry
Depends on amount: Typically one should not mix alcohol and meds like klonopin, (clonazepam) both are central nervous system depressants and can combine to create an ev ... Read More
3
3 thanks
A 26-year-old female asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
No: Not immediately but probably after at least 2 hours. You really shouldn't agree to take lorazepam if you are going to drink.
A 33-year-old member asked:
Dr. Geoffrey Tyson
38 years experience Pain Management
Depends: Depends on how big the glass is! i would check with your doctor before combining any pain medication with alcohol. What might be fine for one patient ... Read More
A 44-year-old member asked:
Dr. Evan Altman
18 years experience Psychiatry
Not advised: I would not recommend every drinking alcohol and taking sedating sleep medication. Together alcohol and sedative/hypnotics can magnify their effects a ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Likely safe: But Benadryl (diphenhydramine) will add to the drowsiness effect to any alcohol you might have consumed. So I would caution against operating anythin ... Read More
A 51-year-old female asked:
Dr. Michelle Zetoony
17 years experience Sleep Medicine
Hours: Generally you don't want to drink within 2-4 hours of sleep because this contributes to nighttime waking. If you wake trazadone specifically for slee ... Read More
2
2 thanks
A member asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Yes: Main problems are too much paracetamol (more than 4g or 8 tablets) or too much alcohol that will cause a dangerous combination. If these things are c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month